Deakin University
Browse

File(s) under permanent embargo

The validity of Huygens' principle for the conformally invariant scalar wave equation, Maxwell's equations and Weyl's neutrino equation on Petrov type D and type III space-times

Version 2 2024-06-18, 06:19
Version 1 2019-07-11, 16:00
journal contribution
posted on 2024-06-18, 06:19 authored by J Carminati, RG McLenaghan
It is shown that there exist no Petrov type D space-times on which the conformally invariant scalar wave equation, or Maxwell's equations or Weyl's neutrino equation satisfies Huygens' principle. For Petrov type III space-times, it is shown that the validity of Huygens' principle for any of these equations implies that the space-time is conformally related to one in which the repeated principal null vector field of the Weyl tensor is recurrent.

History

Journal

Physics letters A

Volume

118

Pagination

322-324

Location

Amsterdam, The Netherlands

ISSN

0375-9601

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

1986, Elsevier B.V.

Issue

7

Publisher

Elsevier

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC